MathSciNet Relay Station
MathSciNet bibliographic data
MR2506416 (2010f:49005) 49J15 (49K15 49N60)
Cannarsa, P.; Frankowska, H.; Marchini, E. M. Existence and Lipschitz regularity of solutions to Bolza problems in optimal control. Trans. Amer. Math. Soc. 361 (2009), no. 9, 4491–4517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement